# SDR SWAA042924

- Difficulty date: October 7, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N753SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29848
- Aircraft time: 19,669 hours, 10,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 65C27095
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 5Y CHECK, FOUND AFT CABIN EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACKS PER MM.
